# SDR SWAA2022020792257

- Difficulty date: January 2, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA FAIRING FORMER BRACKETS BS 551 LH FWD AND RH FWD ARE CRACKED; UNDER PANEL #192E / REMOVED AND REPLACED 2EA FAIRING FORMER BRACKETS; BS 551 L/H & R/H UNDER PANEL #192E PER SRM 51-40-02-0G-0; IPC 53-12-11-25.
